Aspirin Extra Strength Tablets
500 mg 50 Tablets

Aspirin brand of acetylsalicylic acid, or ASA, is an anti-inflammatory. That’s what makes Aspirin so effective in relieving pain, like headache, toothache, backache, joint pain, and also in relieving pain and fever due to cold and flu.

Aspirin tablets have a micro-thin coating making them easy to swallow.

Directions: Take 1 or 2 Aspirin tablets with a glass of water every 4 hours as necessary. Maximum 8 tablets daily.

Medicinal Ingredients:

  • Acetylsalicylic acid (ASA) ... 500 mg

Non-Medicinal Ingredients: Carnauba wax, corn starch, D&C Red #7, FD&C Blue #2, FB&C Red #40, hypromellose, powdered cellulose, propylene glycol, shellac, titanium dioxide, triacetin.

Please refer to the package for additional information.

We are only able to ship this item to Canadian customers.
No Information Provided

Other Aspirin Products

next Prev
Customer Reviews 5/5
First Name
Email (not published)
YouTube Video (Optional. Eg:

Write a Review

Carolyn: a few months ago

Two of these and water and a simple tension headache is no longer there! The oldest pain reliever is still the very best. (Even my preferred prescription migraine pain medication has aspirin as a main ingredient).

Jude: more than a year ago

This is the go-to pain reliever.

Jacinthe: more than a year ago

Great product for headaches.

Page  1